# SDR RAIA00803022

- Difficulty date: March 25, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N827HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145021
- Aircraft time: 19,688 hours, 17,764 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 5542 SPI - LANDING GEAR AIR/GROUND FAILURE MESSAGE ON THE EICAS AND THE GEAR WOULD NOT RETRACT.  MAINTENANCE SERVICED THE NLG STRUT AND PERFORMED SEVERAL GEAR SWINGS WITH NO FURTHER DEFECTS NOTED.
